“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 8937
School of Physics
  Title:   Higher-Derivative 3-Algebras
  Author(s): 
1.  M. Alishahiha
2.  S. Mukhi
  Status:   Published
  Journal: JHEP
  Vol.:  10
  Year:  2008
  Pages:   032
  Supported by:  IPM
  Abstract:
Starting with the N=8 supersymmetric Yang-Mills theory on D2-branes and incorporating higher-derivative corrections to lowest nontrivial order, we perform a duality to derive the Lorentzian 3-algebra theory along with a set of derivative corrections. We find that these corrections can be expressed entirely in terms of intrinsic 3-algebra quantities: the 3-bracket and covariant derivatives. Our analysis is performed for both bosonic and fermionic terms. We conjecture that the derivative corrections we obtain are relevant for Euclidean 3-algebra theories as well.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right